# SDR W8PA971362

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT STA 344, BL ZERO, WL 208.  REPAIRED FLOOR BEAM PER SRM 53-10-51 (UPPER CHORD REPLACEMENT) AFTER UPPER CHORD FOUND TO BE CORRODED OUT OF LIMITS.  (X)
